# SDR CA020702007

- Difficulty date: June 27, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,131 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Contaminated
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A REMOVAL / INSTALLATION OF THE FUEL NOZZLES,A SMALL PIECE OF METAL DEBRIS WAS FOUND WITHIN THE INTERNAL PASSAGE OF ONE OF THE FUEL MANIFOLD TRANSFER TUBES.  THE DEBRIS WAS LODGED WITHIN THE TUBE AND HAD TO BE EXTRACTED BY PUSHING IT THROUGH WITH A PUNCH.  THE NOZZLES DID NOT SHOW ANY ABNORMAL CONDITION.  A NEW TRANSFER TUBE WAS INSTALLED.
